# SDR IPXA2016071405869

- Difficulty date: July 9, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 29,372 hours, 20,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N539143
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-17, AFT CARGO BAY LEFT TRANSITION PANEL TOP SURFACE IS EXFOLIATED BS 1380.  REPAIRED IAW EO B757-5320-3220-N.
